# SDR 9711446739

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- System (JASC): 4950 · APU Bleed Air System
- Part: Packing
- Condition: Leaking
- Location: Apu  Duct
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DURING GROUND OPERATION, THE APU FIRE WARNING ACTIVATED.  FLIGHT CREW FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND DISCHARGED THE FIRE BOTTLE.  REPLACED PACKING ON THE AIR INLET ANTI-ICE DUCT, OPERATIONAL CHECK GOOD.
